# SDR C2XA99CL034

- Difficulty date: April 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N87550
- Make and model: Beech 1900D
- Aircraft serial: UE205
- System (JASC): 7120 · Engine Mount Section
- Part: Bolts
- Part number: MS2000618
- Condition: Loose
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AZO - DURING A SCHEDULED INSPECTION, THE LEFT ENGINE LOWER TRUSS ATTACHMENT BOLTS WERE FOUND TO BE LOOSE.  MAINTENANCE REMOVED AND REPLACED THE LEFT ENGINE LOWER TRUSS ATTACHMENT BOLTS IAW CONTINENTAL EXPRESS ENGINEERING AUTHORIZATION NR 7120-01018.  AIRCRAFT RELEASED FOR SERVICE.  (M)
